Morse theory for a class of optimal control problems
Doklady Akademii Nauk, Tome 326 (1992) no. 3, pp. 404-408
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_326_3_a2,
author = {S. A. Vakhrameev},
title = {Morse theory for a class of optimal control problems},
journal = {Doklady Akademii Nauk},
pages = {404--408},
year = {1992},
volume = {326},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_326_3_a2/}
}
S. A. Vakhrameev. Morse theory for a class of optimal control problems. Doklady Akademii Nauk, Tome 326 (1992) no. 3, pp. 404-408. http://geodesic.mathdoc.fr/item/DAN_1992_326_3_a2/